# SDR ASAA2022053138547

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 21,595 hours, 6,785 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 32896302
- Part serial: 18057
- Condition: Faulty
- Location: #1 Engine
- Part time: 21,611 hours, 6,788 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG 1 START VALVE OPEN LIGHT REMAINED ON DURING ENG START. RAN QRH PROCEDURE + SHUT DOWN. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE START VALVE REF B737-900 AMM 80-11-03-400-801-F00. OPS AND LEAK CHECKS GOOD.
